# SDR FDEA201704161222

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 65,740 hours, 13,406 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED WING LEADING BEADED DOUBLER FOUND CRACKED AT STA XOS 628. REPAIR CARRIED OUT AT LEFT HAND WING FIXED WING LEADING BEADED DOUBLER AT STA XOS 628 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
